zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Quenching for a reaction-diffusion system with logarithmic singularity. (English) Zbl 1180.35317
Summary: We study the quenching phenomenon for a reaction-diffusion system with singular logarithmic source terms and positive Dirichlet boundary conditions. Some sufficient conditions for quenching of the solutions in finite time are obtained, and the blow-up of time-derivatives at the quenching point is verified. Furthermore, under appropriate hypotheses, the non-simultaneous quenching of the system is proved, and the estimates of quenching rate is given.

35K67Singular parabolic equations
35B25Singular perturbations (PDE)
35B33Critical exponents (PDE)
35K58Semilinear parabolic equations
35K51Second-order parabolic systems, initial bondary value problems
35K57Reaction-diffusion equations
Full Text: DOI
[1] Kawarada, H.: On solutions of initial-boundary problem for ut=uxx+11-u. Publ. res. Inst. math. Sci. 10, 729-736 (1975) · Zbl 0306.35059
[2] Levine, H. A.; Montgomery, J. T.: The quenching of solutions of some nonlinear parabolic equations. SIAM J. Math. anal. 11, 842-847 (1980) · Zbl 0453.35046
[3] Dai, Q. Y.; Gu, Y. G.: A short note on quenching phenomena for semilinear parabolic equation. J. differential equations 137, 240-250 (1997) · Zbl 0886.35080
[4] Deng, K.; Xu, M. X.: On solutions of a singular diffusion equation. Nonlinear anal. 41, 489-500 (2000) · Zbl 0949.35075
[5] Ferreira, R.; Pablo, A. D.; Quiros, F.; Rossi, J. D.: Non-simultaneous quenching in a system of heat equations coupled at the boundary. Z. angew. Math. phys. 57, 586-594 (2006) · Zbl 1101.35008
[6] Ferreira, R.; Pablo, A. D.; Perez-Llanos, M.; Rossi, J. D.: Incomplete quenching in a system of heat equations coupled at the boundary. J. math. Anal. appl. 346, 145-154 (2008) · Zbl 1144.35023
[7] Pablo, A. D.; Quiros, F.; Rossi, J. D.: Nonsimultaneous quenching. Appl. math. Lett. 15, 265-269 (2002) · Zbl 1019.35036
[8] Zheng, S. N.; Wang, W.: Non-simultaneous versus simultaneous quenching in a coupled nonlinear parabolic system. Nonlinear anal. 69, 2274-2285 (2008) · Zbl 1149.35049
[9] Zhi, Y. H.; Mu, C. L.: Non-simultaneous quenching in a semilinear parabolic system with weak singularities of logarithmic type. Appl. math. Comput. 196, 17-23 (2008) · Zbl 1142.35045
[10] Zhou, J.; He, Y.; Mu, C. L.: Incomplete quenching of heat equations with absorption. Appl. anal. 87, 523-529 (2008) · Zbl 1165.35394
[11] Salin, T.: On quenching with logarithmic singularity. Nonlinear anal. TMA. 52, 261-289 (2003) · Zbl 1020.35004
[12] Salin, T.: Quenching-rate estimate for a reaction diffusion equation with weakly singular reaction term. Dynam. contin. Discrete impulse syst. 11, 469-480 (2004) · Zbl 1058.35015
[13] Chan, C. Y.: Recent advances in quenching phenomena. Proc. dynam. Systems. appl. 2, 107-113 (1996) · Zbl 0908.35056
[14] Chan, C. Y.; Yuen, S. I.: Parabolic problems with nonlinear absorptions and releases at the boundaries. Appl. math. Comput. 121, 203-209 (2001) · Zbl 1027.35053
[15] Anderson, J. R.: Local existence and uniqueness of solutions of degenerate parabolic equations. Comm. partial differential equations 16, 105-143 (1991) · Zbl 0738.35033